# SDR DALA2025052003870

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0968731) CRACK OF 0.900 IN LENGTH ON LH VERTICAL PRESSURE DECK WEB STA 663.0 BTW LBL32.0 AND LBL38.0.LH VERTICAL PRESSURE DECK WEB STA 663.0 BTW LBL32.0 AND LBL38.0 WAS REPAIRED PER B737-800 SRM 57-10-10-2R REPAIR 3.
